Wave motions of a fluid with consideration of the surface tension
Doklady Akademii Nauk, Tome 169 (1966) no. 6, pp. 1247-1249
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_6_a0,
author = {B. V. Bazalii},
title = {Wave motions of a fluid with consideration of the surface tension},
journal = {Doklady Akademii Nauk},
pages = {1247--1249},
year = {1966},
volume = {169},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_6_a0/}
}
B. V. Bazalii. Wave motions of a fluid with consideration of the surface tension. Doklady Akademii Nauk, Tome 169 (1966) no. 6, pp. 1247-1249. http://geodesic.mathdoc.fr/item/DAN_1966_169_6_a0/